Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the boundary behaviour of functions orthogonal to invariant subspaces


Author: Kar Koi Leung
Journal: Trans. Amer. Math. Soc. 244 (1978), 67-84
MSC: Primary 30D55
MathSciNet review: 506610
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the relationship between the boundary behaviour of functions in the orthogonal subspace of the invariant subspace $ \varphi {H^2}$ and the boundary behaviour of the inner function $ \varphi $ itself.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D55

Retrieve articles in all journals with MSC: 30D55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1978-0506610-8
PII: S 0002-9947(1978)0506610-8
Keywords: $ {H^p}$ spaces, boundary behaviour, kernel functions, orthogonal invariant subspaces, Blaschke products
Article copyright: © Copyright 1978 American Mathematical Society